U.S. doctors online nowAsk doctors free
TX
A 50-year-old female asked:

would birth control pills help my 15 year old with bad pms? 2 weeks before she gets headaches , fatigue and awful crying spells . her problem isnt so much heavy bleeding or irregularities but some physical symptoms and awful crying spells . thanks?

1 doctor answer1 doctor weighed in
Dr. John Berryman
Obstetrics and Gynecology 54 years experience
BCP ?'s: Aside from contraception, bcp's can stop all ovarian hormone production, and be taken in cases as described for longer than the typical one month packs, without the drop in estrogen after the active pills are stopped. The drop in estrogen prior to even a bcp "period" can also cause "PMS", so four packs of "active only" pills can be taken consecutively w/o the emotional component.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 29-year-old member asked:

Does having celiac disease make a woman more prone to sciatic nerve pain during pregnancy?

2 doctor answers5 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Do not think so : I am not aware of any connection between celiac disease, which primarily involves gluten intolerance and causes diarrhea, and sciatica. Sciatica is usually caused by edema around this nerve or pinching of the nerve.
A 34-year-old member asked:

There is no swelling or extreme pain. But there is bleeding during strained bowel movement. Could this be internal hemorrhoids?

2 doctor answers3 doctors weighed in
Dr. Howard Hack
Internal Medicine 33 years experience
Yes: Rectal bleeding may be caused by hemorrhoids. Colonoscopy is the standard of care to evaluate rectal bleeding in people over 40.
CA
A 38-year-old member asked:

Could birth control cause stomach pains and breathing problems?

2 doctor answers3 doctors weighed in
Dr. Francine Yep
Family Medicine 31 years experience
Talk with your doc: Any medicine can upset your stomach and cause stomach pains -- including birth control pills. I'm worried because you mentioned breathing problems. Please talk with your doctor right away. Stomach pain and trouble breathing could be acid reflux. But it could also be more serious. Chest pain, shortness of breath, and severe leg pain can be signs of blood clots. Please get help!
A 39-year-old member asked:

I have recently switched birth control pills and am having horrible low back pain. Is this normal?

1 doctor answer3 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Talk to doctor: When switching birth control pills it is not uncommon to have some minor side effects which generally go away in a cycle or two. If it is horrible pain i would speak to your doctor.
CA
A 23-year-old member asked:

Could a woman ovulate and still get a negative with the ovulation predictor kit? I have the ewcm (egg white cervical mucus), pains in the lower abdomen, and the temp rise.?

3 doctor answers5 doctors weighed in
Dr. Philip Chenette
Fertility Medicine 38 years experience
Yes: Yes, the surge in hormones can be masked by hydration.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 22, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.